# SDR SWAA2013012411794

- Difficulty date: January 13, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPRESSOR SEAL CORNER CRACKED AT AIRSTAIRS DOOR.  REPLACED SEAL IAW SRM AND DWG.
